RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zima, V G

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:126
Abstract pages:889
Full texts:365
References:116

http://www.mathnet.ru/eng/person21614
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190879

Publications in Math-Net.Ru
1995
1. V. G. Zima, S. A. Fedoruk, “Covariant quantization of $d=4$ Brink–Schwarz superparticle with using of Lorentz harmonics”, TMF, 102:3 (1995),  420–445  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 102:3 (1995), 305–322  isi
1987
2. I. A. Bandos, V. G. Zima, “Bianchi identities in simple supergravity”, TMF, 70:1 (1987),  76–91  mathnet  mathscinet; Theoret. and Math. Phys., 70:1 (1987), 52–64  isi
1983
3. V. P. Akulov, I. A. Bandos, V. G. Zima, “Nonlinear realization of extended superconformal symmetry”, TMF, 56:1 (1983),  3–14  mathnet; Theoret. and Math. Phys., 56:1 (1983), 635–642  isi
4. V. P. Akulov, V. G. Zima, “$\sigma$ Model representation of supersymmetric gauge theory”, TMF, 55:1 (1983),  14–25  mathnet  mathscinet; Theoret. and Math. Phys., 55:1 (1983), 322–330  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020